Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    IS the rash a side effect of the medicines?

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have put me on ciprofloxacin 250g twice a day and spironolactane 150g, I have developed a rash in my groin area that looks like psoriasis is this a side affect
Thu, 12 Dec 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It could be an allergic reaction.
As a first line management antihistamines like cetirizine can be tried. If lesion persists better to consult a dermatologist and ask for alternatives.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shinas Hussain, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

A dentist decided that I need a root canal, and asked me to take Amoxicillin before the procedure. On the 4th day (last night) after I started...

Recent questions on  Pefloxacin

doctor1 MD

I have recently been taken off triple therapy for hep c because I ve developed ascites , for prevention of this becoming infected the Hospial have...

doctor1 MD

My 6 month old daughter has been on 5 different antibiotics for her ear infection. We finally took her to an ENT and, after a thorough examination,...

doctor1 MD

Doctor, I am suffering from urine infection for the last 2 months and on antibiotics which includes 32 IV injections. During treatment my pus cells...

doctor1 MD

Dear doctor, 3days back i felt pain on my upper lip and found a boil with a dry tip. As my usual habit i pinched it and removed the dryyellow tip...

doctor1 MD

I have been having issues with STI, when we were courting, each time I have sex with my she always complain of hot piss and that goes away upon the...

doctor1 MD

I ran another test below is the lab test result

doctor1 MD

can peflomed be taken with or without food?